MathSciNet Relay Station
MathSciNet bibliographic data
MR2607875 (2011c:26063) 26D20 (26B25 94A15)
Simic, Slavko Best possible global bounds for Jensen functional. Proc. Amer. Math. Soc. 138 (2010), no. 7, 2457–2462.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement